Rocky Mountain Journal of Mathematics

The rational cuboid a quartic surface

Andrew Bremner

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 18, Number 1 (1988), 105-122.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126291

Digital Object Identifier
doi:10.1216/RMJ-1988-18-1-105

Mathematical Reviews number (MathSciNet)
MR935729

Zentralblatt MATH identifier
0648.10011

Citation

Bremner, Andrew. The rational cuboid a quartic surface. Rocky Mountain Journal of Mathematics 18 (1988), no. 1, 105--122. doi:10.1216/RMJ-1988-18-1-105. http://projecteuclid.org/euclid.rmjm/1250126291.


Export citation